# SDR DALA2023010300015

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 60,142 hours, 31,641 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Row 16fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT ROW 16 FED, PSU/O2 PANEL DID NOT OPEN.  REMOVED AND REPLACED RH SEAT ROW 16 (FED) PSU/O2 PANEL PER  AMM 25-25-43.
